# SDR HAIHEEA9295

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Box
- Part number: KDWO21A
- Condition: Malfunction
- Location: Rotor
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RPM LIGHT AND AUDIO COMES ON DURING FLIGHT.
